Talk ID:

8396

K1

Presenter(s): C. Titus Brown

Talk Title: A History of Bioinformatics (in the Year 2039)

5 min pre: 9:10 am **Talk Start:** 9:15 am **Length:** 00:60:00 **End -5m:** 10:10 am **End:** 10:15 am

[] Have a water bottle for ready for the presenter

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

[] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)

[] Introduce the presenter(s) and the talk

Presenter(s): Frank Austin Nothaft

Talk ID: 8397 16

Talk Title: ADAM: Fast, Scalable Genomic Analysis165 min pre: 10:40 amTalk Start: 10:45 amLength: 00:18:00End -5m: 10:58 amEnd: 11:03 am

[] Have a water bottle for ready for the presenter

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

[] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

[] Make any special announcements (eg. Audience defrag, events later in the day)

[] Hit the Big Red Button. (On = recording starts)

Presenter(s): Rory Kirchner	Talk ID: 8398
Talk Title: Automated RNA-seq Differential Expression Validation	32
5 min pre: 10:58 am Talk Start: 11:03 am Length: 00:18:00 End -5m: 11:16	3 am End: 11:21 am
[] Have a water bottle for ready for the presenter	

- [] Ensure presenter has microphone and completed sound check (if not, poke AV team)
- [] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

- [] Ask the presenter if they would like time warnings, and if so, when they would like them
- [] When the presenter is ready, un-mute the microphone
- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Presenter(s): Andrey Prjibelski

Talk ID: 8399 27

Talk Title: New Frontiers of Genome Assembly with SPAdes 3.1

5 min pre: 11:16 am **Talk Start:** 11:21 am **Length:** 00:18:00 **End -5m:** 11:34 am **End:** 11:39 am

- [] Have a water bottle for ready for the presenter
- [] Ensure presenter has microphone and completed sound check (if not, poke AV team)
- [] Check that HDMI is plugged into the presenter's laptop
- [] Ensure presenter's display appears on the projector and confidence monitors
- [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound
- [] Ask the presenter how they would like to be introduced and how to pronounce their name
- [] Ask the presenter if they would like time warnings, and if so, when they would like them
- [] When the presenter is ready, un-mute the microphone
- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Presenter(s): Jens Lichtenberg	Talk ID: 8400
Talk Title: SigSeeker: An Ensemble for Analysis of Epigenetic Data	22
5 min pro: 11:34 am Talk Start: 11:39 am Longth: 00:18:00 End -5m: 11:52 am	End: 11:57 am

5 min pre: 11:34 am Talk Start: 11:39 am Length: 00:18:00 End -5m: 11:52 am End: 11:57 am [] Have a water bottle for ready for the presenter

- [] Ensure presenter has microphone and completed sound check (if not, poke AV team)
- [] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

- [] Ask the presenter if they would like time warnings, and if so, when they would like them
- [] When the presenter is ready, un-mute the microphone
- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Presenter(s): John Chilton	۱
----------------------------	---

Talk ID: 8401 21

 Talk Title: Galaxy as an Extensible Job Execution Platform

 14.50
 50.10

5 min pre: 11:52 am **Talk Start:** 11:57 am **Length:** 00:18:00 **End -5m:** 12:10 pm **End:** 12:15 pm

- [] Have a water bottle for ready for the presenter
- [] Ensure presenter has microphone and completed sound check (if not, poke AV team)
- [] Check that HDMI is plugged into the presenter's laptop
- [] Ensure presenter's display appears on the projector and confidence monitors
- [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound
- [] Ask the presenter how they would like to be introduced and how to pronounce their name
- [] Ask the presenter if they would like time warnings, and if so, when they would like them
- [] When the presenter is ready, un-mute the microphone
- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Presenter(s): Hilmar Lapp

Talk Title: Open Bioinformatics Foundation (OBF) update

5 min pre: 12:10 pm **Talk Start:** 12:15 pm **Length:** 00:15:00 **End -5m:** 12:25 pm **End:** 12:30 pm

[] Have a water bottle for ready for the presenter

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

[] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

[] Make any special announcements (eg. Audience defrag, events later in the day)

[] Hit the Big Red Button. (On = recording starts)

[] Introduce the presenter(s) and the talk

Talk ID: 8402 OBF

Presenter(s): Laurent Gautier				Talk ID: 8430
Talk Title: Connecting compu	itational steps f	for NGS, and beyond.		6
5 min pre: 12:55 pm Talk Sta	rt: 1:00 pm	Length: 00:5:00	End -5m: 1:00 pm	End: 1:05 pm
[] Have a water bottle for read	ly for the pre	esenter	-	-
	· . · .			

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

[] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

 $\left[\ \right]$ Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Presenter(s): Xingdong Bian	
-----------------------------	--

Talk ID: 8431

Talk Title: Updates to MISO, the open-source NGS LIMS project5 min pre: 1:00 pmTalk Start: 1:05 pmLength: 00:5:00End -5m: 1:05 pmEnd: 1:10 pm

- [] Have a water bottle for ready for the presenter
- [] Ensure presenter has microphone and completed sound check (if not, poke AV team)
- [] Check that HDMI is plugged into the presenter's laptop
- [] Ensure presenter's display appears on the projector and confidence monitors
- [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound
- [] Ask the presenter how they would like to be introduced and how to pronounce their name
- [] Ask the presenter if they would like time warnings, and if so, when they would like them
- [] When the presenter is ready, un-mute the microphone
- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

8433

24

Presenter(s): Alan Williams / Aleksandra Pawlik (TBC)		Talk ID: 8432
Talk Title: Running Taverna Workflows within IPython N	Notebook	12
5 min pre: 1:05 pm Talk Start: 1:10 pm Length	:00:5:00 End -5m: 1:10 pm End: 1:15	pm
 [] Have a water bottle for ready for the presenter [] Ensure presenter has microphone and completed [] Check that HDMI is plugged into the presenter's [] Ensure presenter's display appears on the project [] Ask the presenter "Will there be laptop sound?" [] Ask the presenter how they would like to be intro [] Ask the presenter if they would like time warnings 	laptop ctor and confidence monitors If so, ask AV to plug in and test sound duced and how to pronounce their name	
 [] When the presenter is ready, un-mute the microp [] Make any special announcements (eg. Audience [] Hit the Big Red Button. (On = recording starts) [] Introduce the presenter(s) and the talk 		
Presenter(s): Shuai Jiang		Talk ID:

 Talk Title: Reconstruction of ancestral genomes in presence of gene gain and loss

 5 min pre: 1:10 pm
 Talk Start: 1:15 pm
 Length: 00:5:00
 End -5m: 1:15 pm
 End: 1:20 pm

- [] Have a water bottle for ready for the presenter
- [] Ensure presenter has microphone and completed sound check (if not, poke AV team)
- [] Check that HDMI is plugged into the presenter's laptop
- [] Ensure presenter's display appears on the projector and confidence monitors
- [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound
- [] Ask the presenter how they would like to be introduced and how to pronounce their name
- [] Ask the presenter if they would like time warnings, and if so, when they would like them
- [] When the presenter is ready, un-mute the microphone
- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Presenter(s): Michael Noble	Talk ID: 8434
Talk Title: Firehose in The Cancer Genome Atlas: Rigorous Open Science, At Scale	28
5 min pre: 1:15 pm Talk Start: 1:20 pm Length: 00:5:00 End -5m: 1:20 pm	End: 1:25 pm
[] Have a water bottle for ready for the presenter	
[] Ensure presenter has microphone and completed sound check (if not, poke A)	/ team)
[] Check that HDMI is plugged into the presenter's laptop	
[] Ensure presenter's display appears on the projector and confidence monitors	
[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and te	st sound
[] Ask the presenter how they would like to be introduced and how to pronounce	their name
[] Ask the presenter if they would like time warnings, and if so, when they would	ike them

[] When the presenter is ready, un-mute the microphone

- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Presenter(s): Hoan	Nguyen			Talk ID: 8435
Talk Title: GEPE	TTO Update: An Open Sou	rce Framework for Ger	ne Prioritization	30
5 min pre: 1:20 pm	End: 1:30 pm			
[] Have a water bot	ttle for ready for the pre	esenter		

- [] Ensure presenter has microphone and completed sound check (if not, poke AV team)
- [] Check that HDMI is plugged into the presenter's laptop
- [] Ensure presenter's display appears on the projector and confidence monitors
- [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound
- [] Ask the presenter how they would like to be introduced and how to pronounce their name
- [] Ask the presenter if they would like time warnings, and if so, when they would like them
- [] When the presenter is ready, un-mute the microphone
- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Presenter(s): Hoan I	Nguyen			Talk ID: 8436
Talk Title: NeoPi	pe: An Open Source Frame	ework for Protein seque	ence analysis	33
5 min pre: 1:25 pm	Talk Start: 1:30 pm	Length: 00:5:00	End -5m: 1:30 pm	End: 1:35 pm
[] Have a water bot	tle for ready for the pre	esenter		
	r has microphone and	•	heck (if not, poke AV	team)
[] Check that HDMI	is plugged into the pro	esenter's laptop		
[] Ensure presenter	's display appears on	the projector and co	onfidence monitors	
[] Ask the presente	r "Will there be laptop	sound?" If so, ask	AV to plug in and test	sound
[] Ask the presente	r how they would like t	to be introduced and	d how to pronounce the	neir name

- Ask the presenter if they would like time warnings, and if so, when they would like them
- [] When the presenter is ready, un-mute the microphone

[] When the presenter is ready, un-mute the microphone

[] Hit the Big Red Button. (On = recording starts)

[] Introduce the presenter(s) and the talk

- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Presenter(s): Chunle	i Wu			Talk ID:
Talk Title: MyGen	e.info updates: scalable g	ene-centric web service	es with user contributions	8437 36
5 min pre: 1:30 pm	Talk Start: 1:35 pm	Length: 00:5:00	End -5m: 1:35 pm	End: 1:40 pm
[] Have a water bott	le for ready for the pre	esenter		
	has microphone and is plugged into the pro		neck (if not, poke AV	team)
	's display appears on		onfidanca monitore	
	"Will there be laptop			sound
·	how they would like t			

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] Make any special announcements (eg. Audience defrag, events later in the day)

Presenter(s): Rober	t Davey			Talk ID: 8438
Talk Title: Aiding	the journey from data to p	ublication in the plant se	ciences	37
-				
5 min pre: 1:35 pm	Talk Start: 1:40 pm	Length: 00:5:00	End -5m: 1:40 pm	End: 1:45 pm
[] Have a water bot	ttle for ready for the pre	esenter		
[] Ensure presenter	r has microphone and	completed sound cl	heck (if not, poke AV	team)
[] Check that HDM	l is plugged into the pre	esenter's laptop		
	r's display appears on			

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Presenter(s): Maxim	e Déraspe			Talk ID: 8439
Talk Title: Bio2RDF mobile: an app for biological semantic web databases				45
5 min pre: 1:50 pm	Talk Start: 1:55 pm	Length: 00:5:00	End -5m: 1:55 pm	End: 2:00 pm

- [] Have a water bottle for ready for the presenter
- [] Ensure presenter has microphone and completed sound check (if not, poke AV team)
- [] Check that HDMI is plugged into the presenter's laptop
- [] Ensure presenter's display appears on the projector and confidence monitors
- [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound
- [] Ask the presenter how they would like to be introduced and how to pronounce their name
- [] Ask the presenter if they would like time warnings, and if so, when they would like them
- [] When the presenter is ready, un-mute the microphone
- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Presenter(s): Anthony	y Santella			Talk ID: 8403
Talk Title: WormG	GUIDES: an Interactive Info	ormatic Developmental	Atlas at Subcellular Reso	
5 min pre: 1:55 pm	Talk Start: 2:00 pm	Length: 00:18:00	End -5m: 2:13 pm	End: 2:18 pm
[] Have a water bott	le for ready for the pre	esenter		
	has microphone and o is plugged into the pre-		eck (if not, poke AV	team)
[] Ask the presenter [] Ask the presenter	's display appears on t "Will there be laptop s how they would like to if they would like time	sound?" If so, ask A o be introduced and	V to plug in and test how to pronounce the	heir name
[] When the present	ter is ready, un-mute th	he microphone		

- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Presenter(s): Manuel Corpas				Talk ID: 8404
Talk Title: BioJS: an Open Source Standard for Biological Visualisation			5	
5 min pre: 2:13 pm	Talk Start: 2:18 pm	Length: 00:18:00	End -5m: 2:31 pm	End: 2:36 pm

- [] Have a water bottle for ready for the presenter
- [] Ensure presenter has microphone and completed sound check (if not, poke AV team)
- [] Check that HDMI is plugged into the presenter's laptop
- [] Ensure presenter's display appears on the projector and confidence monitors
- [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound
- [] Ask the presenter how they would like to be introduced and how to pronounce their name
- [] Ask the presenter if they would like time warnings, and if so, when they would like them
- [] When the presenter is ready, un-mute the microphone
- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Presenter(s): Thomas Down

Talk Title: Biodalliance: a Fast, Extensible Genome Browser

5 min pre: 2:31 pm **Talk Start:** 2:36 pm **Length:** 00:18:00 **End -5m:** 2:49 pm **End:** 2:54 pm [] Have a water bottle for ready for the presenter

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

[] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

 Presenter(s): Anil S. Thanki
 Talk ID: 8406

 Talk Title: TGAC Browser: Visualisation Solutions for Big Data in the Genomic Era
 17

 5 min pre: 2:49 pm
 Talk Start: 2:54 pm
 Length: 00:18:00
 End -5m: 3:07 pm
 End: 3:12 pm

 [] Have a water bottle for ready for the presenter
 [] Ensure presenter has microphone and completed sound check (if not, poke AV team)

- [] Check that HDMI is plugged into the presenter's laptop
- [] Ensure presenter's display appears on the projector and confidence monitors
- [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

- [] Ask the presenter if they would like time warnings, and if so, when they would like them
- [] When the presenter is ready, un-mute the microphone

[] Make any special announcements (eg. Audience defrag, events later in the day)

[] Hit the Big Red Button. (On = recording starts)

[] Introduce the presenter(s) and the talk

Talk ID: 8405 7

Presenter(s): Ann Lor	aine			Talk ID: 8407
Talk Title: Explore	, Analyze, and Share Gen	nomic Data Using Integra	ated Genome Browser	38
5 min pre: 3:07 pm	Talk Start: 3:12 pm	Length: 00:18:00	End -5m: 3:25 pm	End: 3:30 pm
 [] Have a water bottl [] Ensure presenter [] Check that HDMI i [] Ensure presenter's [] Ask the presenter [] Ask the presenter [] Ask the presenter 	has microphone and o is plugged into the pre s display appears on t "Will there be laptop s how they would like to	completed sound ch esenter's laptop the projector and co sound?" If so, ask A o be introduced and	nfidence monitors AV to plug in and test how to pronounce th	sound neir name

- [] When the presenter is ready, un-mute the microphone
- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Presenter(s): Luca F	Pandini			Talk ID: 8408
Talk Title: BioMa	rt 0.9 - Introducing Tools fo	or Data Analysis and Vis	ualisation	20
5 min pre: 3:55 pm	Talk Start: 4:00 pm	Length: 00:12:00	End -5m: 4:07 pm	End: 4:12 pm
[] Have a water bottle for ready for the presenter				
[] Ensure presenter has microphone and completed sound check (if not, poke AV team)				

- [] Check that HDMI is plugged into the presenter's laptop
- [] Ensure presenter's display appears on the projector and confidence monitors
- [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound
- [] Ask the presenter how they would like to be introduced and how to pronounce their name
- [] Ask the presenter if they would like time warnings, and if so, when they would like them
- [] When the presenter is ready, un-mute the microphone
- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Presenter(s): Ashish Agarwal

Talk Title: BiocamI: The OCamI Bioinformatics Library

Talk Start: 4:12 pm Length: 00:12:00 End -5m: 4:19 pm 5 min pre: 4:07 pm End: 4:24 pm

[] Have a water bottle for ready for the presenter

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

[] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

- [] Make any special announcements (eq. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Presenter(s): Pjotr Prins Talk ID: 8410 Talk Title: BioRuby and Distributed Development

5 min pre: 4:19 pm Talk Start: 4:24 pm Length: 00:12:00 End -5m: 4:31 pm End: 4:36 pm

[] Have a water bottle for ready for the presenter

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

- [] Check that HDMI is plugged into the presenter's laptop
- [] Ensure presenter's display appears on the projector and confidence monitors
- [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

- [] Ask the presenter if they would like time warnings, and if so, when they would like them
- [] When the presenter is ready, un-mute the microphone

[] Make any special announcements (eg. Audience defrag, events later in the day)

[] Hit the Big Red Button. (On = recording starts)

[] Introduce the presenter(s) and the talk

Talk ID: 8409 25

41

Presenter(s): Wibowo Arindrarto

Talk Title: Biopython Project Update

5 min pre: 4:31 pm **Talk Start:** 4:36 pm **Length:** 00:12:00 **End -5m:** 4:43 pm **End:** 4:48 pm [] Have a water bottle for ready for the presenter

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

[] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Presenter(s): Ivan Protsyuk

Talk ID: 8412 2

 Talk Title:
 Shared Bioinformatics Database Within Unipro UGENE

5 min pre: 4:43 pm **Talk Start:** 4:48 pm **Length:** 00:12:00 **End -5m:** 4:55 pm **End:** 5:00 pm

[] Have a water bottle for ready for the presenter

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

- [] Check that HDMI is plugged into the presenter's laptop
- [] Ensure presenter's display appears on the projector and confidence monitors
- [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

- [] Ask the presenter if they would like time warnings, and if so, when they would like them
- [] When the presenter is ready, un-mute the microphone

[] Make any special announcements (eg. Audience defrag, events later in the day)

[] Hit the Big Red Button. (On = recording starts)

[] Introduce the presenter(s) and the talk

Talk ID: 8411 19

Talk ID: 8413

43

Presenter(s): Karthik Ram	
---------------------------	--

Talk Title: Fostering the Next Generation of Data-driven Open Science with R

5 min pre: 4:55 pm **Talk Start:** 5:00 pm **Length:** 00:5:00 **End -5m:** 5:00 pm **End:** 5:05 pm

- [] Have a water bottle for ready for the presenter
- [] Ensure presenter has microphone and completed sound check (if not, poke AV team)
- [] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Presenter(s): Margaret Staton

Talk ID: 8443

 Talk Title:
 Tripal: an Open Source Toolkit for Building Genomic and Genetic Data Websites and Databases
 46a

5 min pre: 5:02 pm **Talk Start:** 5:07 pm **Length:** 00:5:00 **End -5m:** 5:07 pm **End:** 5:12 pm [] Have a water bottle for ready for the presenter

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

- [] Check that HDMI is plugged into the presenter's laptop
- [] Ensure presenter's display appears on the projector and confidence monitors
- [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound
- [] Ask the presenter how they would like to be introduced and how to pronounce their name
- [] Ask the presenter if they would like time warnings, and if so, when they would like them
- [] When the presenter is ready, un-mute the microphone
- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Presenter(s): R	Ross Mounce
-----------------	-------------

Talk Title: PLUTo: Phyloinformatic Literature Unlocking Tools

5 min pre: 5:09 pm **Talk Start:** 5:14 pm **Length:** 00:5:00 **End -5m:** 5:14 pm **End:** 5:19 pm [] Have a water bottle for ready for the presenter

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

[] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

 Presenter(s): Michael L. Markie
 Talk ID: 8416

 Talk Title: A Publication Model that Aligns with the Key Open Source Software Principles
 42

 5 min pre: 5:16 pm
 Talk Start: 5:21 pm
 Length: 00:5:00
 End -5m: 5:21 pm
 End: 5:26 pm

 [] Have a water bottle for ready for the presenter
 [] Ensure presenter has microphone and completed sound check (if not, poke AV team)
 [] Check that HDMI is plugged into the presenter's laptop

 [] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

[] Make any special announcements (eg. Audience defrag, events later in the day)

[] Hit the Big Red Button. (On = recording starts)

[] Introduce the presenter(s) and the talk

Talk ID: 8415 10

Presenter(s): Brad (Chapman			Talk ID: 8417
Talk Title: Codef	est 2014 Report			CF
5 min pre: 8:55 am	Talk Start: 9:00 am	Length: 00:15:00	End -5m: 9:10 am	End: 9:15 am
	tle for ready for the pre			
	has microphone and		eck (if not, poke AV	team)
	is plugged into the pre		6 1	
	's display appears on t			
	r "Will there be laptop			
·	r how they would like to		•	
[] Ask the presente	r if they would like time	e warnings, and if so	, when they would lik	ke them

[] When the presenter is ready, un-mute the microphone

- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Presenter(s): Philip Bourne
-------------	------------------

Talk ID: 8418 K2

 Talk Title:
 Biomedical Research as an Open Digital Enterprise

5 min pre: 9:10 am **Talk Start:** 9:15 am **Length:** 00:60:00 **End -5m:** 10:10 am **End:** 10:15 am

- [] Have a water bottle for ready for the presenter
- [] Ensure presenter has microphone and completed sound check (if not, poke AV team)
- [] Check that HDMI is plugged into the presenter's laptop
- [] Ensure presenter's display appears on the projector and confidence monitors
- [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound
- [] Ask the presenter how they would like to be introduced and how to pronounce their name
- [] Ask the presenter if they would like time warnings, and if so, when they would like them
- [] When the presenter is ready, un-mute the microphone
- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Presenter(s): Weijun Luo

Talk Title: Pathview: an R/Bioconductor Package for Pathway-based Data Integration and Visualization

5 min pre: 10:40 am **Talk Start:** 10:45 am **Length:** 00:18:00 **End -5m:** 10:58 am **End:** 11:03 am] Have a water bottle for ready for the presenter

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

[] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Presenter(s): Hervé Ménager	Talk ID:
	8420
Talk Title: Use of Semantically Annotated Resources in the Mobyle2 Web Framework	13

5 min pre: 10:58 am **Talk Start:** 11:03 am **Length:** 00:18:00 **End -5m:** 11:16 am **End:** 11:21 am

- [] Have a water bottle for ready for the presenter
- [] Ensure presenter has microphone and completed sound check (if not, poke AV team)
- [] Check that HDMI is plugged into the presenter's laptop
- [] Ensure presenter's display appears on the projector and confidence monitors
- [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound
- [] Ask the presenter how they would like to be introduced and how to pronounce their name
- [] Ask the presenter if they would like time warnings, and if so, when they would like them
- [] When the presenter is ready, un-mute the microphone
- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Presenter(s): Hilmar Lapp

Talk ID: 8422

14

Talk Title: Towards Ubiquitous OWL Computing: Simplifying Programmatic Authoring of and Querying with OW

5 min pre: 11:16 am **Talk Start:** 11:21 am **Length:** 00:18:00 **End -5m:** 11:34 am **End:** 11:39 am [] Have a water bottle for ready for the presenter

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

[] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Presenter(s): Robert Haines

Talk Title: Integrating Taverna Player into Scratchpads

5 min pre: 11:34 am **Talk Start:** 11:39 am **Length:** 00:18:00 **End -5m:** 11:52 am **End:** 11:57 am

- [] Have a water bottle for ready for the presenter
- [] Ensure presenter has microphone and completed sound check (if not, poke AV team)
- [] Check that HDMI is plugged into the presenter's laptop
- [] Ensure presenter's display appears on the projector and confidence monitors
- [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound
- [] Ask the presenter how they would like to be introduced and how to pronounce their name
- [] Ask the presenter if they would like time warnings, and if so, when they would like them
- [] When the presenter is ready, un-mute the microphone
- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Presenter(s): Pjotr Prins

Talk Title: Small Tools for Bioinformatics

5 min pre: 11:52 am **Talk Start:** 11:57 am **Length:** 00:18:00 **End -5m:** 12:10 pm **End:** 12:15 pm [] Have a water bottle for ready for the presenter

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

[] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

[] Make any special announcements (eg. Audience defrag, events later in the day)

[] Hit the Big Red Button. (On = recording starts)

Talk ID: 8444 46b

Talk Title: Tripal: an open source toolkit for building genomic and genetic data websites and databases

5 min pre: 12:55 pm **Talk Start:** 1:00 pm **Length:** 00:5:00 **End -5m:** 1:00 pm **End:** 1:05 pm [] Have a water bottle for ready for the presenter

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

[] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Presenter(s): Margaret Staton

Talk ID: 8414 46

Talk Title: Tripal: an open source toolkit for building genomic and genetic data websites and databases

5 min pre: 12:55 pm **Talk Start:** 1:00 pm **Length:** 00:5:00 **End -5m:** 1:00 pm **End:** 1:05 pm

[] Have a water bottle for ready for the presenter

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

- [] Check that HDMI is plugged into the presenter's laptop
- [] Ensure presenter's display appears on the projector and confidence monitors
- [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound
- [] Ask the presenter how they would like to be introduced and how to pronounce their name
- [] Ask the presenter if they would like time warnings, and if so, when they would like them
- [] When the presenter is ready, un-mute the microphone

[] Make any special announcements (eg. Audience defrag, events later in the day)

[] Hit the Big Red Button. (On = recording starts)

Presenter(s): Chris Mueller				Talk ID: 8440
Talk Title: BioBuilds: A Model for Long Term Sustainability of Open Source Bioinformatics			47	
5 min pre: 1:00 pm	Talk Start: 1:05 pm	Length: 00:5:00	End -5m: 1:05 pm	End: 1:10 pm
[] Have a water bot	tle for ready for the pre	esenter		

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

[] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

[] Make any special announcements (eg. Audience defrag, events later in the day)

[] Hit the Big Red Button. (On = recording starts)

Presenter(s): Carole Goble

Talk Title: SEEK for Science: A Data Management Platform which Supports Open and Reproducible Science 11

5 min pre: 1:55 pm **Talk Start:** 2:00 pm **Length:** 00:18:00 **End -5m:** 2:13 pm **End:** 2:18 pm [] Have a water bottle for ready for the presenter

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

[] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Presenter(s): Brett Smith

Talk ID: 8425

Talk Title: Arvados: Achieving Computational Reproducibility and Data Provenance in Large-Scale Genomic Aga

5 min pre: 2:13 pm **Talk Start:** 2:18 pm **Length:** 00:18:00 **End -5m:** 2:31 pm **End:** 2:36 pm [] Have a water bottle for ready for the presenter

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

- [] Check that HDMI is plugged into the presenter's laptop
- [] Ensure presenter's display appears on the projector and confidence monitors
- [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound
- [] Ask the presenter how they would like to be introduced and how to pronounce their name
- [] Ask the presenter if they would like time warnings, and if so, when they would like them
- [] When the presenter is ready, un-mute the microphone
- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Presenter(s): Daniel	Blankenberg			Talk ID: 8426
Talk Title: Enhan	cing the Galaxy Experience	e through Community In	volvement	35
5 min pre: 2:31 pm	Talk Start: 2:36 pm	Length: 00:18:00	End -5m: 2:49 pm	End: 2:54 pm
[] Have a water bot	tle for ready for the pre	esenter		
[] Ensure presenter	has microphone and o	completed sound ch	eck (if not, poke AV	team)
[] Check that HDMI	is plugged into the pre	esenter's laptop		
[] Engura proceptor	'a diaplay appears on t	the projector and co	nfidanaa manitara	

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Presenter(s): Brad (Talk ID: 8427				
Talk Title: Suppo	23				
5 min pre: 2:49 pm	Talk Start: 2:54 pm	Length: 00:18:00	End -5m: 3:07 pm	End: 3:12 pm	
Lillove e weter hettle for ready for the presenter					

- [] Have a water bottle for ready for the presenter
- [] Ensure presenter has microphone and completed sound check (if not, poke AV team)
- [] Check that HDMI is plugged into the presenter's laptop
- [] Ensure presenter's display appears on the projector and confidence monitors
- [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound
- [] Ask the presenter how they would like to be introduced and how to pronounce their name
- [] Ask the presenter if they would like time warnings, and if so, when they would like them
- [] When the presenter is ready, un-mute the microphone
- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Presenter(s): Jonath	Talk ID: 8428					
Talk Title: 'Open'	26					
5 min pre: 3:07 pm	Talk Start: 3:12 pm	Length: 00:18:00	End -5m: 3:25 pm	End: 3:30 pm		
[] Have a water bottle for ready for the presenter						

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

[] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Presenter(s): Phil Bourne, Titus Brown, Varsha Khodiyar, Kaitlin ThaneyTalk ID:
8429Talk Title: Panel : Reproducibility: Rewards and ChallengesPANEL

5 min pre: 3:55 pm **Talk Start:** 4:00 pm **Length:** 00:60:00 **End -5m:** 4:55 pm **End:** 5:00 pm

[] Have a water bottle for ready for the presenter

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

- [] Check that HDMI is plugged into the presenter's laptop
- [] Ensure presenter's display appears on the projector and confidence monitors
- [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

- [] Ask the presenter if they would like time warnings, and if so, when they would like them
- [] When the presenter is ready, un-mute the microphone

[] Make any special announcements (eg. Audience defrag, events later in the day)

[] Hit the Big Red Button. (On = recording starts)